# SDR 2025F00166

- Difficulty date: July 25, 2025
- Submitted: July 26, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1B28
- Engine time: 12,131 hours, 4,000 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Part number: 3640001120
- Part serial: 602430
- Condition: Misconfigured
- Location: Enigne
- Part time: 12,131 hours, 4,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PS3/P3B RIGID AIR TUBES (PSS DRAINAGE) AND BRACKET WERE INTRODUCED IN 2019 ON LEAP-1B (CAD MOD312504 / SB72-0280). THIS CHANGE WAS CERTIFIED FOR AN INSTALLATION ON THE NG FFOS (NEW GENERATION FAN FRAME OUTER SHROUD) BUT NOT ON THE INITIAL EIS FFOS CONFIGURATION.  DURING ESN 602430 SAESA SHOP VISIT, THIS PS3/P3B RIGID PIPES HAVE BEEN INSTALLED ON THE PN: 364-000-112-0 FAN ASSY CONFIGURATION.  FOR ENGINE ESN 602430 WITH PN: 364-000-112-0 FAN ASSY CONFIGURATION EXPOSED DURING SAESA SHOP VISIT, OPERATORS HAVE CONSIDERED THAT THE SB72-0280 WAS APPLICABLE AND HAVE INSTALLED THE NEW RIGID PIPES  BECAUSE;  SB 72-0280 IN ESM DOES NOT MENTION A CONCURRENT REQUIREMENT WITH SB 72-0277.   SB 72-0280 DOES NOT MENTION EIS FAN FRAME APPLICABILITY.  GEOMETRICAL CHANGES FROM NG FFOS AND EIS FFOS ARE SUFFICIENTLY SMALL NOT TO IMPACT SPECIFICATIONS APPLICABLE TO THE PS3/P3B RIGID PIPES AND BRACKET: MECHANICAL INTEGRITY OF THE NEW RIGID PIPES INSTALLED ON EIS FFOS CAN BE DEMONSTRATED.  THIS CONFIGURATION “EIS FFOS + NEW RIGID PS3/P3B PIPES” IS NOT CERTIFIED. FOLLOWING THE SAFRAN SCREENING COMMITTEE AND CFM JOINT TECHNICAL REVIEW BASED ON AVAILABLE ANALYSES, NO TECHNICAL CONCERNS WERE IDENTIFIED.  WIP LEAP 1B ENGINES REVISION AT SAESA AND CANCEL SB 72-0280 APPLICATION PER ENGINE CONFIGURATION WITH PN 364-000-112-0 /364-000-110-0 FAN ASSY.  DELIVERED ENGINES LEAP 1B BY SAESA REVISION WAS PERFORMED, AND NO MORE ENGINES WERE AFFECTED.
